# SDR YENA200222

- Difficulty date: August 11, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Part number: ABS012130
- Part serial: B15173
- Condition: Defective
- Part time: 2,783 hours, 1,099 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Upon configuration for landing, slats operated normally. Flaps locked at 1. Landed at flap 1 configured slats 3 per FCOMMaintenance removed and replaced interconnecting struct Prox Sensor 39CV IAW MM 27-51-44-400-002 and Ops Tested IAW MM 27-51-00-710-002, Ops check normal.
